# SDR 9JLA201610209322

- Difficulty date: May 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 6,165 hours, 4,702 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Pcb
- Part number: 8221019313
- Part serial: 2380
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THE "RUDDER BOOST FAIL" ANNUNCIATOR ILLUMINATED AND REMAINED ON. MAINTENANCE TROUBLESHOT THE DISCREPANCY AND VERIFIED THE REPORT AND FOUND THAT THE NO. 2 FLIGHT CONTROL COMPUTER (FCC) FAILED. AN OVERHAULED FCC WAS INSTALLED AND RUDDER BOOST FUNCTIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
